# SDR DHL9880640C

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5540 · Rudder Structure
- Part: Angle
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RUDDER ANGLE AT BASE LEFT SIDE CRACKED AND CORRODED.  STOP DRILLED AND FABRICATED DOUBLER PER SRM 57-2-0 AND INSTALLED PER SRM 51-1-21.
